# SDR RAIA950125

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 5,299 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWA - FLT 7513 - THE PAX DOOR CAPTION ILLUMINATED.  MAINTENANCE ADJUSTED PAX DOOR HANDLE MICROSWITCH.  TEST OF SYSTEM REVEALED NORMAL OPERATION.  (W)
